# SDR SWIA2020012347985

- Difficulty date: January 18, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 6,971 hours, 5,291 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HYDRAULIC RESERVOIR MOUNTING BRACKET BOLT KEEPER IS CHAFFED.        (C-CHECK)   RO:1/22/2020REMOVED AND REPLACED CHAFFED BOLT KEEPER ON LH HYDRAULIC RESERVOIR MOUNTING BRACKET. REF EMB SRM.
